Volume 18 Number 2 (May. 2023)
Home > Archive > 2023 > Volume 18 Number 2 (May. 2023) >
JSW 2023 Vol.18(2): 70-85
doi: 10.17706/jsw.18.2.70-85

Solving a Multi-criteria Decision Problem to Efficiently Handle UML Model Inconsistencies

Driss Allaki

  • Institut National des Postes et Télécommunications, Rabat, Morocco.

Abstract

Nowadays, every business is heavily depending on software. However, designing and developing software is a very serious engineering challenge since software systems are growing in size and complexity. This gives rise to many inconsistencies in software design. To deal with this issue, researchers have been working for many years on different model inconsistency management activities, namely the detection, the diagnosis and the handling of those inconsistencies. This work focuses on handling UML model inconsistencies by proposing an AHP-based method aiming to help modelers choosing the right repair action that fits well their modeling objectives and strategies. The proposed method helps structuring the selection of the most appropriate repair action among a set of alternatives. It also represents and quantifies the criteria elements of this decision problem, relates these elements to overall goals and evaluates and ranks alternative solutions. The efficiency of the method is evaluated using different inconsistency examples through different situations. The obtained results show that modelers can have credible propositions to make decisions in accordance with their initial objectives.

Keywords

  • UML models
  • handling inconsistencies
  • de
480-JSW15520

How to Cite

Copied

Driss Allaki, "Solving a Multi-criteria Decision Problem to Efficiently Handle UML Model Inconsistencies," Journal of Software, vol. 18, no. 2, pp. 70-85, 2023. https://doi.org/ 10.17706/jsw.18.2.70-85

Copyright & License

Copyright © 2023 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

General Information

  • ISSN: 1796-217X (Online)

  • Abbreviated Title: J. Softw.

  • Frequency:  Biannually

  • APC: 500USD

  • DOI: 10.17706/JSW

  • Editor-in-Chief: Prof. Antanas Verikas

  • Executive Editor: Ms. Cecilia Xie

  • Abstracting/ Indexing: DBLP, CNKI, 

  • Google Scholar, ProQuest,
           INSPEC(IET), ULRICH's Periodicals
           Directory, WorldCat, etc

  • E-mail: editor@jsoftware.us

  • Aug 27, 2026 News!

    Vol 21, No 1 has been published with online version

  • Mar 30, 2026 News!

    Vol 20, No 2 has been published with online version   [Click]

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 07, 2025 News!

    JSW had implemented online submission system   [Click]